Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 57, Number 3

All articles in this issue are freely accessible.

Certain classes of analytic functions of two real variables and their properties
Stefan Bergman.
Trans. Amer. Math. Soc. 57 (1945), 299-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012370
Orthonormal sets of periodic functions of the type ${f(nx)}$
D. G. Bourgin and C. W. Mendel.
Trans. Amer. Math. Soc. 57 (1945), 332-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012158
Structure theorems for a special class of Banach algebras
Warren Ambrose.
Trans. Amer. Math. Soc. 57 (1945), 364-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013235
Valuation ideals in polynomial rings
A. Seidenberg.
Trans. Amer. Math. Soc. 57 (1945), 387-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012270
Fields in terms of a single operation
Robert J. Levit.
Trans. Amer. Math. Soc. 57 (1945), 426-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012274
Geometries of matrices. I. Generalizations of von Staudt’s theorem
Loo-Keng Hua.
Trans. Amer. Math. Soc. 57 (1945), 441-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012679
Geometries of matrices. $I_{1}$. Arithmetical construction
Loo-Keng Hua.
Trans. Amer. Math. Soc. 57 (1945), 482-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012680